Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 26 of 26 found articles
 
 
  Word-representability of split graphs generated by morphisms
 
 
Title: Word-representability of split graphs generated by morphisms
Author: Iamthong, Kittitat
Appeared in: Discrete applied mathematics
Paging: Volume 314 () nr. C pages 284-303
Year: 2022
Contents:
Publisher: The Author
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 26 of 26 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands